# SDR UPS01836703

- Difficulty date: August 9, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 1600 AT LONG 20L-21L FUSELAGE SKIN AT FWD LOWER CORNER. REPAIRED SKIN IAW SRM 53-2-0 FIG 18.
